Jump to content

Quick change in mood/stability with lamictal raise?


Recommended Posts

So I told my pdoc on Friday that I felt like m mood was slipping and getting unstable.  After some discussion, he increased lamictal from 150 to 200mg.  Now I’m feeling better.  It’s only been two doses though.  It seems ridiculous to think it’s the lamictal, but can it be? Or just a lucky coincidence?

Link to comment
Share on other sites

so my new pdoc says that it's definitely possible that this is a genuine medication reaction in a good way.  he said that response rate varies a lot, but some people respond well and quickly.

It's interesting that he switched back to two weeks.  He had met me a week from my last appointment where I brought up nearly everything psych-wise.  Today I'm sounding a lot better and we bumped it back to two weeks. 

  • Like 2
Link to comment
Share on other sites

 Share

×
×
  • Create New...